# SDR SWAA2022081628595

- Difficulty date: July 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE INTERCOSTAL LOCATED BETWEEN BS328 TO BS344; LBL 11 AND WL 208.1 AT FWD GALLEY AREA 2022-381464 / [01] REPLACED INTERCOSTAL LOCATED BETWEEN BS328 TO BS344 LBL 11 AND WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 AND 51-40-02. DWG 141A5400; SHEET: 29; REV: -. SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK CARD COMPLETE AND CERTIFIED AS RII.   SEE INDIVIDUAL SIGNOFFS BELOW.
